Geometric maximizers of Schatten norms of some convolution type integral operators

Michael Ruzhansky, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove that the ball is a maximizer of the Schatten p-norm of some convolution type integral operators with non-increasing kernels among all domains of a given measure in Rd. We also show that the equilateral triangle has the largest Schatten p-norm among all triangles of a given area. Some physical motivations for our results are also presented.

Original languageEnglish
Pages (from-to)444-456
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume456
Issue number1
DOIs
Publication statusPublished - Dec 1 2017
Externally publishedYes

Keywords

  • Geometric maximizer
  • Integral operators
  • Schatten class
  • Singular value

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Geometric maximizers of Schatten norms of some convolution type integral operators'. Together they form a unique fingerprint.

Cite this